ent-icon
Vestubular Vertigo
Sir/Ma'am I was diagnosed with vestibular vertigo before 1 month. I am still on medication. Taking Vertizac tablet 2 times daily. Sometimes i still get dizziness and heaviness in ear. Sometimes my ear feels blocked. And the dizziness is accompanied with slight burning in the back of head and heart beat getting fast. I have consulted Cardiologists and got tests done which shows no abnormality in heart. My query is till how long do i need to continue vertizac tablet? And how long will it take to recover from vertigo attacks.
73 Views v

Answers (2)

Like the answers? Consult privately with the doctor of your choice

Video consultation with detailed history
Health Tips
Vestibular rehabilitation excercises
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?

Didn't find the answer you are looking for?

Talk to experienced doctor online and get your health questions answered in just 5 minutes.

doctor profile image doctor profile image doctor profile image doctor profile image +198
Consult with a doctor
Online now
consult online with proper history and video consultation for better understanding
Next Steps
vestibular adaptation exercises may help
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.